# SDR FDEA201001150179

- Difficulty date: January 15, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 680-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 680-690 RBL 24 FLANGE AND SPLICE CORRODED.  REMOVED SEAT TRACK SECTION IAW SRM 51-30-2,  LOCATED AND DRILLED NEW SEAT TRACK AND SPLICER IAW SRM 53-10-2, INSTALLED NEW SEAT TRACK AND SPLICER IAW SRM 51-30-2.
